• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Is this Normal?

ducatidiva

Silver Member
#2
Hmmm I didnt have that myself, so I'm not sure. If I were you I would perhaps post on LL or CD boards as they are busier, or do a search of minimins to see what comes up. Someone will soon be able to help you, I'm sure!
 

ducatidiva

Silver Member
#3
PS - just done a quicksearch and found hte following post on the Cambridge board....


"I had probs with diahorrea after about 5 or 6 days of starting SS- for 3 days. Its not good but it disappeared after that and no problems since. CDC said its not a common side effect but it isn't unheard of- something to do with your body detoxing and getting rid of poisonous toxins apparently."
 

Sedalia

Full Member
#5
Actually I found this too which might also help others:

Preparation steps accordingly and consumed at least 3 litres of water daily.
However, a small proportion of customers may experience some temporary side effects (as outlined below), which are commonly associated with any weight loss regime. You could avoid these side effects by drinking plenty of fluid.

EffectCauseActionHeadachesDehydration Carbohydrate or caffeine withdrawal (rarely)
Increase fluid intake Take a painkiller if necessary.
Mild dizzinessDehydrationIncrease fluid intake.Diarrhoea or Nauseaa) Concentrated Minerals & Vitamins



b) Lactose Intolerance
Increase fluid intake, divide the Diet into 6 small portions a day. Discontinue the diet if the symptoms do not settle down. Change to lactose free flavour.
HungerTemporary feature for first 2 to 3 daysIncrease fluid intake. Engage in a busy work schedule to divert attention on food. Take an extra half or one sachet of The Cambridge Diet if necessary.ConstipationLow BulkIncrease fluid intake. Use a natural bulking agent such as Fybogel if necessary.Allergic reactionMay be allergy to milk proteinChange to lactose free flavour.Bad breathExcretion of ketonesIncrease fluid intake & rinse your mouth regularly. Take a sugar free breath freshener if necessary
 

Sedalia

Full Member
#6
It didnt' come out, but basically it said it could be a concentrated mineral and vitamins problem so you should devide the shakes into 6 small portions. This was for the Cambridge diet, does it mean I can apply this to LT?
 

Mini

Administrator
Staff member
S: 18st2lb C: 16st1lb G: 11st2lb Loss: 2st1lb(11.42%)
#7
It didnt' come out, but basically it said it could be a concentrated mineral and vitamins problem so you should devide the shakes into 6 small portions. This was for the Cambridge diet, does it mean I can apply this to LT?
Yes Sedalia,

It would help to divide the shakes until your system gets use to them and you can do this with the Lipotrim packs. You have to make it the half pack up fresh as they don't keep and begin to lose their nutritional value as some of the vitamins are water soluble.

Also, if you get fibre clear from your chemist a teaspoonful once a day will help you. You can mix it with your drink or in your tea and coffee it is tasteless. A teaspoonful of fibre clear a day can also keep you regular and some research suggests that it can help prevent gall stones.

It is pretty common that when you change your diet for whatever reason that you can have toilet troubles one way or the other...

Some can get constipated in the first few weeks and some get the runs.

As long as you know your not allergic to milk as lactose intolerance can cause the runs also.
 

Sedalia

Full Member
#8
Thanks! You are so kind. I don't have to worry about gallstones as I had my gallbladder out last year, hehe. But I would like to know if I can take fybogel.
 

Mini

Administrator
Staff member
S: 18st2lb C: 16st1lb G: 11st2lb Loss: 2st1lb(11.42%)
#9
#12
I am sure I will now that I am splitting the drinks up to 6 times a day and adding this fibre when I get it.
 
#14
Headache gone but diarrhoea back, can't wait until I get some of that fibreclear!
 
#16
I hope so because I am having no problem living on shakes and the diarrhoea isn't that bad, I am not getting a stomache or anything like that at least. It is just...happening hehe.
 


Similar threads



Top